Mathematica Moravica, Vol. 19-1 (2015)


Mongkolsery Lin, Brian Fisher, Somsak Orankitjaroen
On the Non-Commutative Neutrix Convolution of tan-1x and xr
Mathematica Moravica, Vol. 19-1 (2015), 1–17.
Download PDF file: (475kB)

Gurucharan Singh Saluja
Convergence of Modified S-iteration Process for Two Generalized Asymptotically Quasi-nonexpansive Mappings in CAT(0) Spaces
Mathematica Moravica, Vol. 19-1 (2015), 19–31.
Download PDF file: (487kB)

Gurucharan Singh Saluja
Convergence to Common Fixed Point for Two Asymptotically Quasi-nonexpansive Mappings in the Intermediate Sense in Banach Spaces
Mathematica Moravica, Vol. 19-1 (2015), 33–48.
Download PDF file: (481kB)

Soley Ersoy, Merve Bılgın, and İbrahim İnce
Generalized Open Sets of Minkowski Space
Mathematica Moravica, Vol. 19-1 (2015), 49–56.
Download PDF file: (431kB)

Mouataz Billah Mesmouli, Abdelouaheb Ardjouni, and Ahcene Djoudi
Periodic Solutions for a System of Nonlinear Neutral Functional Difference Equations with Two Functional Delays
Mathematica Moravica, Vol. 19-1 (2015), 57–71.
Download PDF file: (464kB)

Moiz ud Din Khan, Afra Siab, and Ljubiša D.R. Kočinac
Irresolute-Topological Groups
Mathematica Moravica, Vol. 19-1 (2015), 73–80.
Download PDF file: (425kB)

Miljan Knežević
On the Theorem of Wan for K-Quasiconformal Hyperbolic Harmonic Self Mappings of the Unit Disk
Mathematica Moravica, Vol. 19-1 (2015), 81–85.
Download PDF file: (434kB)

Ilim Kişi and Murat Tosun
Spinor Darboux Equations of Curves in Euclidean 3-Space
Mathematica Moravica, Vol. 19-1 (2015), 87–93.
Download PDF file: (441kB)

M.R. Yadav
Two-Step Iteration Scheme for Nonexpansive Mappings in Banach Space
Mathematica Moravica, Vol. 19-1 (2015), 95–105.
Download PDF file: (469kB)

Silvestru Sever Dragomir
Inequalities of Jensen Type for h-Convex Functions on Linear Spaces
Mathematica Moravica, Vol. 19-1 (2015), 107–121.
Download PDF file: (509kB)

A. Haydar Eş
On Fuzzy Differential Subordination
Mathematica Moravica, Vol. 19-1 (2015), 123–129.
Download PDF file: (425kB)

Anjana Bhattacharyya
p*-Closure Operator and p*-Regularity in Fuzzy Setting
Mathematica Moravica, Vol. 19-1 (2015), 131–139.
Download PDF file: (438kB)


©2015 Mathematica Moravica